| Model Number |
8000.COM02 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/05/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump module has been investigated without conclusive result, and reworked to specification.You have already received replacement for this complaint.Based upon these facts the complaint has been closed.Considering the failure, pum152 (temperature error: motor broken.) error showed up which requires replacement of motor.Hence can be concluded as reportable.(b)(4).No information reasonable suggests anyone was harmed.All available information has been disclosed.This complaint has now been closed.
Event or Problem Description
Pump error 152 - high temperature = motor failure.